# SDR IPXA2018032927976

- Difficulty date: March 29, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N310UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27762
- Aircraft time: 55,479 hours, 18,172 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Acoustic Liner
- Condition: Punctured
- Location: Right Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE HAS SMALL HOLE IN FWD FAN CASE LINER ON PANEL 5,M  APPROXIMATELY 8 INCHES FROM LOWER EDGE AND 15/16 INCH AFT PANEL EDGE 11/16 INCH LONGX 5/16 TALL.  R & R THE ACOUSTIC LINER SEGMENT IAW MM 72-33-01-4.
